# SDR UPS97824906

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adj
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, 1ST OFFICERS CLEARVIEW WINDOW VERY HARD TO OPEN.  ADJUSTED F/O'S CLEARVIEW WINDOW PER MM CH 56-10-03 ADJ/TEST.
